# SDR 9610889993

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Nlg Downlock
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE LANGING GEAR GREEN DOWNLOCK LIGHT DID NOT ILLUMINATE ON GEAR EXTENSION.  RED UNSAFE LIGHT WAS ALSO EXTINGUISHED.  CREW VISUALLY CONFIRMED THROUGH PERISCOPE THAT GEAR WAS DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE GEAR DOWNLOCK SWITCH.  OPERATIONAL CHECK NORMAL ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
